Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 9, NWS Binghamton, NY

February 25, 2017Pike County, Pennsylvania; Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Feb 25, 2017, 4:58 PM EST for Pike County, Pennsylvania; Sullivan County, New York. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2017, 4:58 PM EST (21:58 UTC)
Expired
Feb 25, 2017, 5:45 PM EST
In force
47 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sullivan County, NY, Pike County, PA

The radar

The Albany radar (KENX), 131 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 5:04 PM ESTTSTM WND DMG2 N Glen Spey, NY4 TREES DOWN ON HOUSE, HEAVILY DAMAGING IT.
Feb 25, 5:04 PM ESTTSTM WND DMGGlen Spey, NYAT LEAST 200 TREES DOWN AROUND MOHICAN LAKE ROAD. RADAR ESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 2:46 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

898 
WUUS51 KBGM 252158
SVRBGM
NYC105-PAC103-252245-
/O.NEW.KBGM.SV.W.0009.170225T2158Z-170225T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
458 PM EST SAT FEB 25 2017

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sullivan County in central New York...
  Eastern Pike County in northeastern Pennsylvania...

* Until 545 PM EST

* At 458 PM EST, severe thunderstorms were located along a line
  extending from Bethel to near Shohola to Dingmans Ferry, moving
  northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near, 
  Smallwood, White Lake and Mongaup Valley around 505 PM EST. 
  Monticello, Harris and Maplewood around 510 PM EST. 
  Port Jervis, Matamoras and Hartwood around 515 PM EST. 
  Fallsburg, South Fallsburg and Woodridge around 520 PM EST. 
  Rock Hill, Haven and Thompsonville around 525 PM EST. 
  Wurtsboro, Bloomingburg and Highview around 530 PM EST. 
  Otisville and Phillipsport around 535 PM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4157 7442 4150 7449 4149 7476 4143 7476
      4143 7473 4140 7474 4136 7469 4132 7479
      4123 7487 4117 7489 4142 7493 4166 7492
      4187 7446 4175 7457 4165 7440 4159 7436
TIME...MOT...LOC 2158Z 236DEG 37KT 4166 7489 4145 7487 4125 7488 

HAIL...<.75IN
WIND...60MPH
 
$$

DJN
1 follow-up statement
193 
WWUS51 KBGM 252238
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
538 PM EST SAT FEB 25 2017

NYC105-PAC103-252248-
/O.EXP.KBGM.SV.W.0009.000000T0000Z-170225T2245Z/
Sullivan NY-Pike PA-
538 PM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN AND
EASTERN PIKE COUNTIES WILL EXPIRE AT 545 PM EST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

LAT...LON 4157 7442 4150 7449 4149 7476 4143 7476
      4143 7473 4140 7474 4136 7469 4132 7479
      4123 7487 4117 7489 4142 7493 4166 7492
      4187 7446 4175 7457 4165 7440 4159 7436
TIME...MOT...LOC 2238Z 236DEG 37KT 4189 7444 4168 7442 4148 7443 

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 4:42 PM EST, 16 minutes earlier.

Area forecast discussion, Feb 25, 4:42 PM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
442 PM EST Sat Feb 25 2017

.SYNOPSIS...
A strong cold will continue moving through the western
Catskills and the Poconos region through early evening with the
continued threat of thunderstorms with damaging winds and heavy
downpours. Temperatures will be cooler Sunday and Monday with
scattered snow showers and some lake effect snow east of Lake
Ontario.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Vigorous cold front making its way through the western Catskills
and the Poconos at 4 PM, will clear the area in about two
hours. Until then the threat for severe weather primarily for
damaging winds and flash flooding continues. This event is
being driven by very favorable winds fields, very moist airmass
and strong lift along boundary. Behind the front light to
moderate rain showers will continue into the early evening
hours.

Overnight, upper level trof axis moves through the region and a
much colder westerly flow develops over the area. Scattered
flurries and snow showers are possible later tonight. East of
Lake Ontario T85 drops enough (-12C) for some lake effect snow
showers with a 280 degree low level flow. Will increase pops
across the far northern forecast area into likely/categorical
pops. Moisture is limited and temperatures are marginal so only
light snow accumulations expected. Overnight lows will range in
the middle 20s to lower 30s.

Sunday...Brisk, cool westerly flow will continue over the region
with lake effect snow showers gradually weakening during late
morning into early afternoon. The low level flow will keep the
the activity primarily into northern Onondaga/Madison and
north/central Oneida county. Total snow accumulations will
range from 1 to 3 inches. Rest of the region will remain mostly
cloudy with highs in the lower to middle 30s.

Sunday night will be fairly quiet with surface high pressure off
the mid Atlantic coast. Moderating flow will keep temperatures
steady or rise slightly in the lake plain. Lows will range from
around 30 in the lake plain to middle and upper 20s elsewhere.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
High pressure slides off to the east Monday with the flow
shifting to WSW bringing in milder air. Early in the day a few
flurries will still be possible SE of Lake Ontario but otherwise
expect dry conditions with increasing clouds by late day as a
weak wave approaches. Highs will reach well into the 40s.

Monday night into Tuesday, pattern begins to turn more unsettled
as low pressure begins to organize over the central US and
track N/E toward the Great Lakes. Some light warm frontal precip
will be possible as early as Monday night with a better chance
of showers arriving for Tuesday. Some snow or mixed
precipitation will be possible at the onset Monday night into
early Tuesday but this does not look to be significant as
dominant precip type should be rain. By Tuesday afternoon,
temperatures will reach the upper 40s to mid 50s.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Unsettled but mild pattern continues Tuesday night into
Wednesday as a series of disturbances moves through the area. A
cold front will approach the area around the late Wednesday /
early Thursday time frame and can't rule out there there could
even be some thunderstorms once again along this front...though
at this point confidence not high enough to include in the
gridded forecast. Behind the front, temperature return to more
seasonable levels once again for the end of the week into next
weekend with the chance of some lake effect snow showers.
Utilized the Superblend for this forecast with very little
changes.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
Strong cold front moving through the terminals at this time.
In general MVFR rain showers are expected through late
afternoon with occasional IFR thunderstorms with strong winds
at KRME/KBGM/KAVP until 20Z. Overnight, low level moisture and
a much colder airmass will lead to scattered flurries and low
VFR/MVFR ceilings. At KRME/KSYR, some lake effect snow showers
will bring MVFR snow showers into the terminals beginning around
10Z. On Sunday, low VFR/MVFR ceiling will continue under strato
cumulus.

Southwest winds at 15 knots with gusts around 25 knots shifting
to the west late this afternoon and continuing through Sunday.

OUTLOOK...

Sunday afternoon...Restrictions from lake-effect snow showers
probable at KSYR-KRME, with mainly VFR elsewhere.

Monday-Tuesday...Possible restrictions in light rain or snow
showers.

Wednesday...Possible restrictions in rain showers.

Thursday...Possible restrictions in light rain or snow
showers.

&&

.HYDROLOGY...
200 PM FRIDAY UPDATE...

There has been very little change to the thinking regarding the
impact of melting snow and forecast rainfall on the rivers
around Central NY this coming weekend. The bulk of snow and SWE
in the Upper Susquehanna and Delaware basins has nearly fully
released into the hydrologic system at this time, and rivers
are gradually responding. There remains an abundance of snow
cover in the northern half of Oneida county, and another mild
24 hours is still expected.

We now just wait on the rain to materialize tomorrow. Models
are honing in on about 0.50-1.00 inches with the bulk of any
widespread precipitation occurring across the northern counties
with less toward the NY-PA border. A narrow frontal rain band
moving through on Saturday afternoon could contribute to
significant rain rates for an hour, or so. In addition to the
river rises, localized water problems will have to be monitored
when the front sweeps through.

The Flood Watch continues for Oneida county, and NWS Buffalo
has already issued a very long lead time Flood Warning for the
Black River at Boonville. It's going to take the forecasted
rainfall to create a flood on Oneida Creek, so we will hold off
warning for that stream until confidence increases. This part of
our region is the area of most concern. Elsewhere, modest river
rises will occur on the Susquehanna and its tributaries with
flows expected to reach cautionary thresholds at several stream
gauges. There is a chance for these rivers to touch minor flood stage,
but confidence is low at this time and we will play the
situation conservatively.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 PM EST this evening for PAZ040.
NY...Flash Flood Watch until 6 PM EST this evening for NYZ046-057-
     062.
     Flood Watch through Sunday evening for NYZ009-037.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...RRM
HYDROLOGY...
Hazardous weather outlook, Feb 25, 4:33 AM EST, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
433 AM EST Sat Feb 25 2017

NYZ015>018-022>025-036-PAZ043-044-047-048-072-260945-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
433 AM EST Sat Feb 25 2017

...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Thunderstorms with gusty winds and locally heavy rain are possible
this afternoon. Some of these storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ044>046-055>057-062-PAZ038>040-260945-
Cortland-Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-
433 AM EST Sat Feb 25 2017

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EST THIS MORNING THROUGH
THIS AFTERNOON...

...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms with gusty winds and locally heavy rain are possible
this afternoon. Some of these storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-037-260945-
Northern Oneida-Southern Oneida-
433 AM EST Sat Feb 25 2017

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms with gusty winds and locally heavy rain are possible
this afternoon. Some of these storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 25, 2:58 PM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
258 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     PITTSTON                41.33N  75.79W
02/25/2017                   LUZERNE            PA   911 CALL CENTER

            ROOF BLOWN OFF A RESIDENCE

&&

JML
Local storm report, Feb 25, 3:20 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
320 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             DURYEA                  41.35N  75.78W
02/25/2017  M1.00 INCH       LUZERNE            PA   TRAINED SPOTTER

&&

JML
Local storm report, Feb 25, 3:43 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             BEAR CREEK              41.18N  75.77W
02/25/2017  M1.00 INCH       LUZERNE            PA   TRAINED SPOTTER

&&

JML
Special weather statement, Feb 25, 3:50 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Binghamton NY
350 PM EST SAT FEB 25 2017

NYZ046-057-062-PAZ040-252145-
Otsego NY-Sullivan NY-Delaware NY-Northern Wayne PA-
350 PM EST SAT FEB 25 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...EASTERN OTSEGO...
DELAWARE...NORTHWESTERN SULLIVAN AND NORTHERN WAYNE COUNTIES UNTIL
445 PM EST...

At 350 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Springfield to 6 miles north of Colchester
to near Bethany. Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Rockland, Hyde Park, Oneonta, Walton, Delhi, Davenport, Worcester,
Middlefield, Colchester and Maryland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4236 7453 4188 7486 4163 7536 4164 7544
      4221 7516 4283 7492 4283 7489 4290 7487
      4289 7483 4283 7465 4276 7467 4263 7463
      4252 7471 4243 7462 4239 7453
TIME...MOT...LOC 2050Z 253DEG 16KT 4285 7478 4225 7505 4169 7530

DJN
Local storm report, Feb 25, 4:16 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      DICKSON CITY            41.47N  75.63W
02/25/2017                   LACKAWANNA         PA   911 CALL CENTER

            NUMEROUS ROADS FLOODED AND A FEW STRUCTURES SURROUNDED
            BY WATER. ALSO IN BLAKLEY AND DUNMORE.

&&

JML
Local storm report, Feb 25, 4:54 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     MOOSIC                  41.36N 75.70W
02/25/2017                   LACKAWANNA         PA   EMERGENCY MNGR

            ROOF BLOWN OFF LAKE SCRANTON WATER PLANT.

&&

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:10 AM ESTFlash Flood WatchBGMBradford, Susquehanna, Wayne14 hr
Feb 25, 11:27 AM ESTRiver Flood WarningBGMSusquehanna54 hr
Feb 25, 12:45 PM ESTSpecial Weather StatementBGMWyoming30 min
Feb 25, 1:19 PM ESTSpecial Weather StatementBGMSusquehanna26 min
Feb 25, 1:41 PM ESTSpecial Weather StatementBGMLuzerne34 min
Feb 25, 2:11 PM ESTSevere Thunderstorm WarningBGMLackawanna, Luzerne49 min
Feb 25, 2:22 PM ESTTornado WarningBGMLackawanna, Luzerne23 min
Feb 25, 2:40 PM ESTTornado WarningBGMLackawanna, Luzerne50 min
Feb 25, 3:06 PM ESTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wayne24 min
Feb 25, 3:13 PM ESTAreal Flood AdvisoryBGMLackawanna, Luzerne2 hr
Feb 25, 3:15 PM ESTSevere Thunderstorm WarningBGMLackawanna, Wayne30 min
Feb 25, 3:22 PM ESTFlash Flood WarningBGMLackawanna, Luzerne3 hr
Feb 25, 3:45 PM ESTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wayne60 min
Feb 25, 4:01 PM ESTSevere Thunderstorm WarningBGMWayne44 min
Feb 25, 4:04 PM ESTTornado WarningBGMWayne21 min
Feb 25, 4:13 PM ESTFlash Flood WarningBGMLackawanna, Susquehanna, Wayne3 hr
Feb 25, 4:19 PM ESTSevere Thunderstorm WarningBGMPike, Wayne56 min
Feb 25, 4:35 PM ESTSevere Thunderstorm WarningBGMWayne55 min
Feb 25, 6:26 PM ESTAreal Flood WarningBGMWayne6 hr
Feb 25, 10:48 AM ESTSpecial Weather StatementBGMCayuga, Seneca, Yates42 min
Feb 25, 11:15 AM ESTRiver Flood WarningBGMChenango36 hr
Feb 25, 11:15 AM ESTRiver Flood WarningBGMCortland47 hr
Feb 25, 11:27 AM ESTRiver Flood WarningBGMBroome, Tioga47 hr
Feb 25, 11:34 AM ESTSpecial Weather StatementBGMCayuga41 min
Feb 25, 12:07 PM ESTSpecial Weather StatementBGMOnondaga53 min
Feb 25, 12:14 PM ESTSpecial Weather StatementBGMTioga31 min
Feb 25, 12:23 PM ESTSpecial Weather StatementBGMCortland37 min
Feb 25, 12:42 PM ESTSpecial Weather StatementBGMCortland33 min
Feb 25, 1:12 PM ESTSpecial Weather StatementBGMOneida33 min
Feb 25, 1:28 PM ESTSpecial Weather StatementBGMBroome, Chenango32 min
Feb 25, 1:32 PM ESTSpecial Weather StatementBGMBroome28 min
Feb 25, 1:58 PM ESTSpecial Weather StatementBGMOtsego32 min
Feb 25, 2:36 PM ESTSpecial Weather StatementBGMDelaware, Otsego39 min
Feb 25, 3:27 PM ESTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Otsego3 hr
Feb 25, 3:45 PM ESTFlash Flood WarningBGMOtsego6 hr
Feb 25, 3:50 PM ESTSpecial Weather StatementBGMDelaware55 min
Feb 25, 4:01 PM ESTSevere Thunderstorm WarningBGMDelaware29 min
Feb 25, 4:29 PM ESTFlash Flood WarningBGMDelaware3 hr
Feb 25, 5:01 PM ESTRiver Flood WarningBGMDelaware28 hr
Feb 25, 5:23 PM ESTAreal Flood WarningBGMDelaware6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.